# SDR HAIHEEA9620

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 6220 · Main Rotor Head
- Part: Ball Joint
- Part number: 117775P
- Condition: Worn Bearings
- Location: Starflex
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARFLEX BALL JOINT WORN BEARINGS.  SERIAL NUMBERS REMOVED SF166, SF167, SF165.
